Home>chlorpheniramine maleate + paracetamol + phenylephrine + sodium citrate + menthol

Chlorpheniramine Maleate + Paracetamol + Phenylephrine + Sodium Citrate + Menthol

Information about Chlorpheniramine Maleate + Paracetamol + Phenylephrine + Sodium Citrate + Menthol

How Chlorpheniramine Maleate + Paracetamol + Phenylephrine + Sodium Citrate + Menthol works

Chlorpheniramine Maleate + Paracetamol + Phenylephrine + Sodium Citrate + Menthol is a combination of five medicines: Chlorpheniramine Maleate , Paracetamol , Phenylephrine , Sodium Citrate and Menthol which relieve cold symptoms. Chlorpheniramine Maleate is an antiallergic which relieves allergy symptoms like runny nose, watery eyes and sneezing. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that cause pain and fever. Phenylephrine is a decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose. Sodium Citrate is a mucolytic which thins and loosens mucus (phlegm), making it easier to cough out. Menthol is an organic compound which produces a sensation of coolness and relieves minor throat irritation.

Common side effects of Chlorpheniramine Maleate + Paracetamol + Phenylephrine + Sodium Citrate + Menthol

Nausea, Headache, Tachycardia, Palpitations, Dizziness, Fear, Anxiety, Restlessness, Tremors, Weakness, Discomfort when urinating, Insomnia (difficulty in sleeping), Hallucination, Convulsion
CONTENT DETAILS
Written By
PhD (Pharmacology), PGDPRA
Reviewed By
MD (Pharmacology), MBBS
Last updated
13 Apr 2021 | 01:27 PM (UTC)

We provide you with authentic, trustworthy and revelant information

Want to know more

Available Medicine for Chlorpheniramine Maleate + Paracetamol + Phenylephrine + Sodium Citrate + Menthol

Sinarest PlusCentaur Pharmaceuticals Pvt Ltd
98 to ₹1222 variant(s)
Zedex-PDr Reddy's Laboratories Ltd
991 variant(s)
Sinarest PDCentaur Pharmaceuticals Pvt Ltd
67 to ₹922 variant(s)
Alex PGlenmark Pharmaceuticals Ltd
981 variant(s)
CozyminUnimarck Pharma India Ltd
54 to ₹662 variant(s)
Sudin Kid PlusGroup Pharmaceuticals Ltd
541 variant(s)
Zedex ColdDr Reddy's Laboratories Ltd
421 variant(s)
Alcorid-PKruger Pharmaceuticals Pvt Ltd
921 variant(s)
Enosent PlusPardys Healthcare
391 variant(s)
Pcan ForteAscent Therapeuticals
451 variant(s)

Expert advice for Chlorpheniramine Maleate + Paracetamol + Phenylephrine + Sodium Citrate + Menthol

  • Chlorpheniramine Maleate + Paracetamol + Phenylephrine + Sodium Citrate + Menthol helps relieve symptoms of cold and flu such as headache, sore throat, runny nose, muscular pain, and fever.
  • It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you.
  • Avoid consuming alcohol when taking this medicine as it may cause excessive drowsiness.
  • Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first.
  • Inform your doctor if you are pregnant, planning to conceive or breastfeeding.

INDIA’S LARGEST HEALTHCARE PLATFORM

260m+
Visitors
31m+
Orders Delivered
1800+
Cities
Get the link to download App
Reliable

All products displayed on Tata 1mg are procured from verified and licensed pharmacies. All labs listed on the platform are accredited

Secure

Tata 1mg uses Secure Sockets Layer (SSL) 128-bit encryption and is Payment Card Industry Data Security Standard (PCI DSS) compliant

Affordable

Find affordable medicine substitutes, save up to 50% on health products, up to 80% off on lab tests and free doctor consultations.

India's only LegitScript and ISO/ IEC 27001 certified online healthcare platform

Know more about Tata 1mgdownArrow

Access medical and health information

Tata 1mg provides you with medical information which is curated, written and verified by experts, accurate and trustworthy. Our experts create high-quality content about medicines, diseases, lab investigations, Over-The-Counter (OTC) health products, Ayurvedic herbs/ingredients, and alternative remedies.

Order medicines online

Get free medicine home delivery in over 1800 cities across India. You can also order Ayurvedic, Homeopathic and other Over-The-Counter (OTC) health products. Your safety is our top priority. All products displayed on Tata 1mg are procured from verified and licensed pharmacies.

Book lab tests

Book any lab tests and preventive health packages from certified labs and get tested from the comfort of your home. Enjoy free home sample collection, view reports online and consult a doctor online for free.

Consult a doctor online

Got a health query? Consult doctors online from the comfort of your home for free. Chat privately with our registered medical specialists to connect directly with verified doctors. Your privacy is guaranteed.